Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Effects of taking lorazepum and carisoprodol - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

User :   is it safe to take lorazepam 1 mg and carisoprodol 350 mg at the same time?
User :   hello????
Doctor :   Hi
Doctor :   You can give a gap of one hour
Doctor :   between the two
User :   what does it mean when your potassium level is borderline..what caused it?
Doctor :   Yes potassium levels are deranged due to many causes
User :   like?
Doctor :   Heart disease, kidney disease
Doctor :   Liver problems, Urinary prblems
User :   what if you have high blood pressure along with borderline potassium levels?
Doctor :   at times when the person is bed riddne
Doctor :   May I know what do you mean by borderline levels
Doctor :   of potassium
Doctor :   It is normal 3.5 to 5.5
User :   not sure..that's all my doctor said
Doctor :   Can we have a detailed discussion on this
Doctor :   now
User :   yes
Doctor :   Because it is not a good sign
User :   ok
Doctor :   to have both high blood pressure and borderline potassium levels
User :   why
User :   what does that mean?
Doctor :   High blood pressure may cause derangement in kidney function

Doctor :   which leads to improper absorption of potassium
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor